RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2009, Number 2, Pages 25–33 (Mi ivm1258)  

This article is cited in 1 scientific paper (total in 1 paper)

The ortho-diameters of Nikol'skii and Besov classes in the Lorentz spaces

G. A. Akishev

E. A. Buketov Karaganda State University

Abstract: In this paper we estimate the order of approximation of S. M. Nikol'skii and O. V. Besov classes in the norm of the anisotropic Lorentz space. We also obtain bounds for ortho-diameters of these classes.

Keywords: approximation, Lorentz space, ortho-diameter.

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2009, 53:2, 21–29

Bibliographic databases:

UDC: 517.518
Received: 06.03.2006

Citation: G. A. Akishev, “The ortho-diameters of Nikol'skii and Besov classes in the Lorentz spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 2, 25–33; Russian Math. (Iz. VUZ), 53:2 (2009), 21–29

Citation in format AMSBIB
\Bibitem{Aki09}
\by G.~A.~Akishev
\paper The ortho-diameters of Nikol'skii and Besov classes in the Lorentz spaces
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2009
\issue 2
\pages 25--33
\mathnet{http://mi.mathnet.ru/ivm1258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2530593}
\zmath{https://zbmath.org/?q=an:1189.46019}
\elib{https://elibrary.ru/item.asp?id=11668275}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2009
\vol 53
\issue 2
\pages 21--29
\crossref{https://doi.org/10.3103/S1066369X09020029}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1258
  • http://mi.mathnet.ru/eng/ivm/y2009/i2/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Bekmaganbetov, Ye. Toleugazy, “Order of the orthoprojection widths of the anisotropic Nikol'skii–Besov classes in the anisotropic Lorentz space”, Eurasian Math. J., 7:3 (2016), 8–16  mathnet  mathscinet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:502
    Full text:74
    References:39
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021